# SDR R61A2025041800211

- Difficulty date: April 18, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 49,509 hours, 30,631 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Zone 600
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP FAIL INDICATING ZERO AT FL190. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R RH 3 AND 4 FLAP ACTUATORS.
